# SDR 2002F00367

- Difficulty date: March 5, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: FFG052AC
- Condition: Inoperative
- Location: Lt Engine
- Part time: 3,683 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 108, WHEN SETTING MAX TAKEOFF POWER LEFT THROTTLE LAGS BEHIND RIGHT THROTTLE.  ABOVE 100 KTS IAS LEFT EPR DECREASED .03 WITH THROTTLE AT FORWARD STOP LIMIT.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE FUEL FLOW GOVERNOR.  (M)
